# SDR SCNA20201201361

- Difficulty date: November 20, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER SILL INNER CHORD HAS CORROSION FROM STA 297-332, RBL 64, WL 208.  INSTALLED FWD SERVICE DOOR LOWER SILL INNER CHORD FROM BS 360 TO BS 259.5 RBL 64 WL 208, PER SRM 51-40-02-0G-0 PARA 4B 7D DWG NR 141A8310, 143A5900, AND ATTACHED ANGLE.
